RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2013, том 4, номер 4, страницы 5–16 (Mi emj141)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

On Hardy-type inequalities in weighted variable exponent spaces $L_{p(x),\omega}$ for $0<p(x)<1$

R. A. Bandaliev

Department of mathematical analysis, Institute of mathematics and mechanics, National academy of sciences of Azerbaijan, 9 B. Vahabzade St., Az 1141 Baku

Аннотация: In this paper two-weighted inequalities for the Hardy operator and its dual operator acting from one weighted variable Lebesgue space to another weighted variable Lebesgue space are proved. In particular, sufficient conditions on the weights ensuring the validity of two-weighted inequalities of Hardy type are found. Also an embedding theorem for weighted variable Lebesgue spaces is proved.

Ключевые слова и фразы: the Hardy inequality, $L_{p(x),\omega}$-spaces with $0<p(x)<1$, weights, embeddings.

Полный текст: PDF файл (413 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 47B38
Поступила в редакцию: 14.04.2012
Язык публикации: английский

Образец цитирования: R. A. Bandaliev, “On Hardy-type inequalities in weighted variable exponent spaces $L_{p(x),\omega}$ for $0<p(x)<1$”, Eurasian Math. J., 4:4 (2013), 5–16

Цитирование в формате AMSBIB
\RBibitem{Ban13}
\by R.~A.~Bandaliev
\paper On Hardy-type inequalities in weighted variable exponent spaces $L_{p(x),\omega}$ for $0<p(x)<1$
\jour Eurasian Math. J.
\yr 2013
\vol 4
\issue 4
\pages 5--16
\mathnet{http://mi.mathnet.ru/emj141}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj141
  • http://mi.mathnet.ru/rus/emj/v4/i4/p5

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Bandaliev R.A., “Two-Weight Criteria For the Multidimensional Hardy-Type Operator in P-Convex Banach Function Spaces and Some Applications”, Ukr. Math. J., 67:3 (2015), 357–371  crossref  mathscinet  isi  elib  scopus
    2. S. Shaimardan, S. Shalgynbaeva, “Hardy-type inequalities for matrix operators”, Bull. Karaganda Univ-Math., 88:4 (2017), 63–72  isi
    3. A. Senouci, A. S. Bendaoud, “Inequalities for weighted Hardy operators in weighted variable exponent Lebesgue space with $0 < p(x) < 1$”, Eurasian Math. J., 9:1 (2018), 30–39  mathnet  mathscinet  isi
    4. R. A. Bandaliev, S. G. Hasanov, “On denseness of $C_0^\infty(\Omega)$ and compactness in $L_{p(x)}(\Omega)$ for $0<p(x)<1$”, Mosc. Math. J., 18:1 (2018), 1–13  mathnet
    5. R. A. Bandaliyev, V. S. Guliyev, S. G. Hasanov, “Two-weighted inequalities for the Riesz potential in $p$-convex weighted modular Banach function spaces”, Ukr. Math. J., 69:11 (2018), 1673–1688  crossref  mathscinet  isi  scopus
    6. R. A. Bandaliyev, A. Serbetci, S. G. Hasanov, “On Hardy inequality in variable Lebesgue spaces with mixed norm”, Indian J. Pure Appl. Math., 49:4 (2018), 765–782  crossref  mathscinet  isi  scopus
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:463
    Полный текст:141
    Литература:40
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019